Repositório Digital

A- A A+

Orthogonality and the hausdorff dimension of the maximal measure

.

Orthogonality and the hausdorff dimension of the maximal measure

Mostrar registro completo

Estatísticas

Título Orthogonality and the hausdorff dimension of the maximal measure
Autor Lopes, Artur Oscar
Abstract In this paper the orthogonality properties of iterated polynomials are shown to remain valid in some cases for rational maps. Using a functional equation fulfilled by the generating function, the author shows that the Hausdorff dimension of the maximal measure is a real analytical function of the coefficients of an Axiom A rational map satisfying the property that all poles of ƒ and zeros of ƒ’(z) have multiplicity one.
Contido em Proceedings of the American Mathematical Society. Providence, RI. Vol. 98, no. 1 (sept. 1986), p. 51-55.
Assunto Ortogonalidade : Medida maxima : Dimensao de hausdorff
Origem Estrangeiro
Tipo Artigo de periódico
URI http://hdl.handle.net/10183/27485
Arquivos Descrição Formato
000054399.pdf (120.1Kb) Texto completo Adobe PDF Visualizar/abrir

Este item está licenciado na Creative Commons License

Este item aparece na(s) seguinte(s) coleção(ões)


Mostrar registro completo

Percorrer



  • O autor é titular dos direitos autorais dos documentos disponíveis neste repositório e é vedada, nos termos da lei, a comercialização de qualquer espécie sem sua autorização prévia.
    Projeto gráfico elaborado pelo Caixola - Clube de Criação Fabico/UFRGS Powered by DSpace software, Version 1.8.1.